# SDR AALA20110902MIA01

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 55,055 hours, 18,912 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Lt Wing
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED DURING CLIMB OUT "L BLEED DUCT LEAK" ANNUNCIATED ON EICAS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED Y-DUCT ON TOP OF LEFT WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
